How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Michael Salkin Your Own Question
Dr. Michael Salkin
Dr. Michael Salkin, Veterinarian
Category: Dog
Satisfied Customers: 27353
Experience:  University of California at Davis graduate veterinarian with 44 years of experience
55012488
Type Your Dog Question Here...
Dr. Michael Salkin is online now
A new question is answered every 9 seconds

We have a 9 year old Airedale who has become lethargic. Has

Customer Question

We have a 9 year old Airedale who has become lethargic. Has not eaten or drank since his walk this morning. He suffers from epilepsy and is on Pexion which has proved to be successful.
JA: I'm sorry to hear that. The Veterinarian will know if the dog will be able to digest that. What is the dog's name?
Customer: Woody
JA: Is there anything else the Veterinarian should be aware of about Woody?
Customer: Apart from epilepsy he is very fit and healthy, but today he is just standing with his head down.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Veterinarian about your situation and then connect you two.
Submitted: 1 year ago.
Category: Dog
Expert:  Dr. Michael Salkin replied 1 year ago.
I'm sorry that your question wasn't answered in a timely manner. I don't have much to go on if Woody has just begun to feel poorly. Have any other symptoms arisen since you initially posted? Pexion (imepitoin) appears to be well-tolerated and adverse effects aren't commonly noted and are generally mild and transient. The following have been observed in pre-clinical and clinical studies (listed in decreasing frequency): polyphagia (increased hunger/especially at the beginning of treatment), hyperactivity, polyuria (increased volume of urine), polydipsia (increased thirst), somnolence, hypersalivation, vomiting, ataxia ("drunken sailor"), prolapsed nictitating membrane (third eyelid), decreased sight and sensitivity to sound. May I have an update on Woody, please?
Customer: replied 1 year ago.
Dear Doctor
My enquiry was urgent. I eventually saw an emergency vet and Woody was diagnosed with Pancreatitis.
I thank you for your reply,and understand that you did not have enough information. I hope this explains our predicament.Regards
Alan Miller
Expert:  Dr. Michael Salkin replied 1 year ago.
Thank you for letting me know, Alan. My best to Woody!